Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 6, 2013, 1:25 AM CDT for Logan County, Kentucky. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2013, 1:25 AM CDT (06:25 UTC)
- Expired
- Jul 6, 2013, 3:15 AM CDT
- In force
- 110 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Logan County, KY
The radar
The Ft Campbell radar (KHPX), 31 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
306
WGUS53 KLMK 060625
FFWLMK
KYC141-060815-
/O.NEW.KLMK.FF.W.0022.130706T0625Z-130706T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 AM CDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS EXTENDED A
* FLASH FLOOD WARNING FOR...
LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 315 AM CDT
* AT 1220 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS NUMEROUS LOCATIONS IN LOGAN COUNTY...INCLUDING
RUSSELLVILLE. SEVERAL ROADS ARE CLOSED DUE TO HIGH WATER IN AND
NORTH OF RUSSELLVILLE AND A FEW WATER RESCUES HAVE BEEN CONDUCTED
FROM HOMES IN RUSSELLVILLE. FROM 4 TO OVER 6 INCHES OF RAIN HAVE
FALLEN FROM RUSSELLVILLE NORTHWARD SINCE 7 CDT EARLIER THIS EVENING.
ONLY OCCASIONAL MODERATE RAIN SHOWERS ARE EXPECTED EARLY THIS
MORNING...BUT DUE TO ONGOING FLASH FLOODING...THIS WARNING HAS BEEN
EXTENDED.
* LOCATIONS IMPACTED INCLUDE...RUSSELLVILLE...
IN ADDITION...OAKVILLE...OLMSTEAD AND OLD VOLNEY ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
WOLF LICK CREEK OVERFLOWS ONTO HIGHWAY 107 NEAR JERICO.
MUD RIVER OVERFLOWS ONTO STATE HIGHWAY 1040.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3702 8705 3701 8678 3666 8678 3664 8702
3664 8706
$$
JSD1 follow-up statement
937
WGUS73 KLMK 060731
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 AM CDT SAT JUL 6 2013
KYC141-060815-
/O.CON.KLMK.FF.W.0022.000000T0000Z-130706T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN KY-
231 AM CDT SAT JUL 6 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR LOGAN
COUNTY...
AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAIN OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...
IN ADDITION...WHIPPOORWILL...LOST CITY AND DENNIS ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
WOLF LICK CREEK OVERFLOWS ONTO HIGHWAY 107 NEAR JERICO.
MUD RIVER OVERFLOWS ONTO STATE HIGHWAY 1040.
FOUR TO SIX INCHES OF RAIN HAVE FALLEN ON LOGAN COUNTY SINCE LAST
EVENING. THOUGH THE RAIN IS LIGHTER NOW...ANY ADDITIONAL RAINFALL
WILL EXACERBATE FLOODING CONDITIONS AND PROLONG THE AMOUNT OF TIME
IT TAKES FOR FLOOD WATERS TO RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3702 8705 3701 8678 3666 8678 3664 8702
3664 8706
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:06 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 6, 12:06 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 AM EDT SAT JUL 06 2013
...Updated Aviation Discussion...
.SHORT TERM (Now through Saturday Night)...
Issued at 344 PM EDT Fri Jul 5 2013
In the short term, the clouds have thinned out a bit across central
Kentucky. The combination of strong solar insolation combined with
differential heating has led to the development of scattered
convection. Over the next few hours, the best chances of convection
will be across south-central Kentucky...mainly along and south of
the Cumberland Parkway. Additional convection will also affect the
Lake Cumberland region and points north and east along our border
region with WFO JKL. Temperatures have responded to the solar
insolation with readings jumping into the upper 70s to the lower 80s
in the west. Temperatures in the east are still in the 70s due to
the cloud cover and rainfall. Not expecting much change in
temperatures through the afternoon...maybe a degree or two before
temperatures start their diurnal trend downward.
For tonight, the models continue to suggest that a mid-level
vorticity maximum will lift northward into central Kentucky
overnight. This feature, combined with plenty of moisture is
expected to result in more widespread showers developing across the
region. Some embedded thunderstorms will be possible, but for the
most part, moderate to heavy rain looks to be the more dominant mode
of precipitation. The models are a little different in their
placement of the heavy rainfall axis. We have opted to split the
differences between the NAM and GFS and go closer to the HPC axis
which mainly impact our eastern half of the forecast area...mainly
east of line from Bowling Green to New Castle KY. In this region
1-2 inches of rainfall will be possible overnight. Overnight lows
look to cool into the upper 60s to around 70.
For Saturday, we are expecting a brief lull in the precipitation
during the morning hours as the upper wave lifts on off to the
northeast. This will give most of our region a chance to dry out
for a little bit. However, more scattered convection is likely to
develop during the afternoon and evening hours...mainly across the
eastern half of our area. A secondary wave looks to impact the
region Saturday night and into early Sunday. This wave may track a
little more west of tonight's wave which would place the heavy
rainfall axis closer to the I-65 corridor. Another round of 1-2
inches of rainfall will be possible. Highs on Saturday will be
below normal with readings in the upper 70s. Overnight lows look to
drop back into the upper 60s. Once again.
Total QPF through this time period looks to be in the 2-4 inch
range. Isolated amounts of 5-6 inches are not out of the question
in some areas...depending on where the heavy axis of precipitation
sets up and if we have significant training of storms over certain
areas. More details of the hydrologic impacts can be found in the
Hydrology section below.
.LONG TERM (Sunday through Friday)...
Issued at 300 PM EDT Fri Jul 5 2013
The massive Bermuda high that is parked across the eastern CONUS
will finally break down during the latter half of the weekend. This
will allow the cut-off upper low that is currently positioned across
the middle Mississippi Valley to track eastward, moving directly
over the Ohio River Sunday and Sunday night. As it does so, the
upper energy combined with the stout moisture plume ahead of it,
will generate one more moderate to heavy rainfall event Sunday
morning, mainly across our eastern CWA. Steady rain chances will
decrease through the day Sunday as the upper low shifts east, with a
fairly quiet Sunday night expected. High temperatures Sunday will be
in the lower 80s, with overnight lows in the upper 60s to lower 70s.
Quasi-zonal flow aloft will set up behind the departed upper low
from Monday through Wednesday, before an upper-level wave and
surface frontal boundary push through the forecast area late
Wednesday night and Thursday. Diurnal convection will be possible
each afternoon Monday through Wednesday, with the best coverage
being Wednesday, ahead of the front. Shower and thunderstorm chances
will increase Wednesday night through Thursday, with chances
shifting from our northwest to southeast through that time period.
Precipitation chances appear to taper off Thursday evening, with
generally dry conditions expected Friday. There could be some
development across the higher terrain to our southeast and across
portions of Tennessee Friday afternoon, but will leave Friday dry
for our CWA at this time. Northwest flow aloft will set up for
Friday, with a drier air mass working into the Ohio Valley.
As for temperatures, warm and humid conditions will return Monday
through Wednesday. Afternoon high temperatures in the mid and upper
80s will be common, but the humidity from recent rainfall will make
it feel like low to middle 90s. Overnight lows will have a tough
time dropping too far below 70 degrees. High temperatures Thursday
should range from the middle 80s across the northwest (where sun
should break out behind the front) to lower 80s across the southeast
(where the clouds and precip will be located with the front). Will
likely see a return to CWA-wide solid middle 80s for Friday. The one
thing that should be noticed Friday is the lower humidity on
northwest winds.
&&
.AVIATION (06Z TAF Update)...
Issued at 105 AM EDT Sat Jul 6 2013
A disturbance moving north out of Tennessee will bring widespread
showers and occasional light to moderate rain for SDF and BWG
through at least 14z. For LEX, some light rain may fall with
expected VFR visibilities through 12 to 14z, after which showers and
rain will increase.
Visibilities will vary through 14z depending on the intensity of any
showers, but occasional MVFR visibilities and predominate MVFR
ceilings are expected through much of the morning hours. Once rain
becomes established at LEX, ceilings will lower to MVFR as well.
Showers will become more scattered in nature after 16z at SDF and
BWG. However, cloudiness will still predominate with a possibility
of MVFR ceilings. Showers will likely continue at LEX through 20z.
Winds will stay from the south during the TAF period and generally
range from 5 to 9kts.
&&
.HYDROLOGY...
Issued at 315 PM EDT Fri Jul 5 2013
No changes to the current flood watch through Sunday morning. While
rainfall has not been as widespread today, some areas have picked up
some good rainfall again...mainly across the Bluegrass region.
Additional showers and storms are starting to fire up this
afternoon. Some thunderstorms are developing which will be capable
producing torrential rainfall and leading to potential flash
flooding. Of more concern is the latest model consensus which is in
good agreement with another mid-level wave passing through the
region tonight. This will bring the potential for 1-2 inches across
much of central Kentucky. A lull in the precipitation is expected
during the day on Saturday...but another wave looks to push into the
region Saturday night and Sunday bringing yet another round of 1-2
inch rainfall to area. This rainfall combined with what has already
fallen over the last week will lead to hydrologic problems across
the region.
In general, we are facing two types of flooding issues. The first
will be flash flooding due to thunderstorms, and then more
widespread flooding due to persistent rainfall expected through the
period. Pretty much all the ingredients for a hydrologic event are
here. We have precipitable waters up near 2 inches, nearly
complete saturation in the low-levels and a low shear profile. This
will support low-centroid, highly efficient convection. Latest
forecast guidance suggests a total of 2-4 inches of rainfall through
Sunday morning. Isolated amounts of 5-6 inches will be
possible...especially where the heavy rainfall axis sets up or if
cells train over the same areas.
Deterministic and ensemble QPF river forecast guidance suggests that
we will see flooding on the Licking River basin, Green River and the
Rolling Fork River. It appears that the heavy rainfall will spare
the Salt River basin at this time. The Kentucky River basin looks
to be able to handle the current amount of QPF that is forecast, but
I suspect that if we see 5-6 inch rainfall in parts of the basin
that we may see flooding develop on that basin later this weekend.
Historically, flooding on the Rolling Fork basin is very rare in
July. Historical records show the last time of flooding on the
Rolling Fork at Boston, KY in a July was in 1967. Just goes to show
how anomalous this pattern is for July.
Persons living near creeks, streams, and typical flood prone areas
should keep abreast of water levels and be prepared to take action
if water starts to rise or if warnings are issued.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ027>029-033>043-
045>049-053>057-061>067-070>078-081-082.
Short Term.......EER
Long Term........MJ
Aviation.........JSD
Hydrology........MJHazardous weather outlook, Jul 5, 8:28 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 928 PM EDT FRI JUL 5 2013 INZ076>079-083-084-089>092-KYZ023>026-030>032-070130- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LOUISVILLE...LA GRANGE...BEDFORD 928 PM EDT FRI JUL 5 2013 /828 PM CDT FRI JUL 5 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY LATE TONIGHT AS ANOTHER WEATHER DISTURBANCE MOVES THROUGH THE REGION. LOCALLY HEAVY RAIN WILL BE THE MAIN THREAT FROM THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED STORMS WILL REMAIN IN THE FORECAST RIGHT THROUGH NEXT THURSDAY. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ027>029-033>043-045>049-053>057-061>067-070>078-081-082-070130- GRAYSON KY-HARDIN KY-BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 928 PM EDT FRI JUL 5 2013 /828 PM CDT FRI JUL 5 2013/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE OFF AND ON TONIGHT AS ANOTHER WEATHER DISTURBANCE MOVES THROUGH THE REGION. LOCALLY HEAVY RAIN WITH POSSIBLE FLOODING AND LIGHTNING WILL BE THE MAIN THREATS WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED STORMS WILL REMAIN IN THE FORECAST RIGHT THROUGH NEXT THURSDAY. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH SUNDAY MORNING. THIS AMOUNT OF RAIN COMBINED WITH WHAT HAS ALREADY FALLEN IN THE LAST WEEK WILL LEAD TO FLOODING PROBLEMS IN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ/MJP/EER
In the hours before
Local storm report, Jul 5, 10:10 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1110 PM EDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN RUSSELLVILLE 36.84N 86.89W
07/05/2013 M3.01 INCH LOGAN KY MESONET
JUST OVER 3 INCHES OF RAIN MEASURED OVER A 3 HOUR
PERIOD AT RUSSELLVILLE VIA THE KENTUCKY MESONET.
&&
EVENT NUMBER LMK1300349
JSDLocal storm report, Jul 5, 10:35 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1135 PM EDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HEAVY RAIN RUSSELLVILLE 36.84N 86.89W
07/05/2013 M3.99 INCH LOGAN KY MESONET
FOUR INCHES OF RAIN HAS FALLEN IN THE LAST 3 HOURS AT
RUSSELLVILLE. MEASURED BY THE KENTUCKY MESONET.
&&
EVENT NUMBER LMK1300350
JSDLocal storm report, Jul 5, 10:50 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1150 PM EDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HEAVY RAIN RUSSELLVILLE 36.84N 86.89W
07/05/2013 M4.30 INCH LOGAN KY EMERGENCY MNGR
A REPORT FROM EMERGENCY MANAGEMENT OF SEVERAL ROADS
IMPASSABLE NORTH OF RUSSELLVILLE. THE KENTUCKY MESONET
HAS MEASURED A STORM TOTAL OF 4.3 INCHES.
&&
EVENT NUMBER LMK1300351
JSDLocal storm report, Jul 5, 11:15 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HEAVY RAIN MORGANTOWN 37.22N 86.70W
07/05/2013 E1.50 INCH BUTLER KY EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED THAT ORANGE CEMETARY ROAD
IN MORGANTOWN WAS AFFECTED BY HIGH WATER.
&&
EVENT NUMBER LMK1300352
JSDLocal storm report, Jul 5, 11:50 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1250 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HEAVY RAIN RUSSELLVILLE 36.84N 86.89W
07/06/2013 M5.31 INCH LOGAN KY MESONET
MOST OF THIS HEAVY RAIN HAS FALLEN IN THE SPACE OF
ABOUT FOUR HOURS SINCE 8PM CDT
&&
EVENT NUMBER LMK1300353
RLLocal storm report, Jul 6, 12:53 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
153 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD RUSSELLVILLE 36.84N 86.89W
07/06/2013 LOGAN KY EMERGENCY MNGR
SEVERAL PEOPLE WERE EVACUATED FROM THEIR HOMES DUE TO
RISING FLOOD WATERS IN RUSSELLVILLE.
&&
EVENT NUMBER LMK1300354
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:09 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Monroe and 2 more | 2 hr |
| Jul 5, 7:17 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Simpson | 118 min |
| Jul 5, 7:44 PM CDT | Flash Flood Warning | LMK | Adair, Green, Taylor | 3 hr |
| Jul 5, 8:11 PM CDT | Areal Flood Advisory | LMK | Marion | 3 hr |
| Jul 5, 8:39 PM CDT | Special Weather Statement | LMK | Logan | 46 min |
| Jul 5, 8:52 PM CDT | Flash Flood Warning | LMK | Marion, Taylor | 3 hr |
| Jul 5, 9:06 PM CDT | Areal Flood Advisory | LMK | Logan | 3 hr |
| Jul 5, 9:28 PM CDT | Flash Flood Warning | LMK | Logan | 4 hr |
| Jul 5, 10:37 PM CDT | Areal Flood Warning | LMK | Adair, Green, Marion, Taylor | 4 hr |
| Jul 5, 10:40 PM CDT | Areal Flood Advisory | LMK | Butler, Logan | 3 hr |
| Jul 6, 3:16 AM CDT | Areal Flood Warning | LMK | Logan | 6 hr |
| Jul 6, 7:35 AM CDT | Flash Flood Warning | LMK | Anderson, Franklin, Mercer, Woodford | 3 hr |
| Jul 6, 8:20 AM CDT | Flash Flood Warning | LMK | Scott | 3 hr |
| Jul 6, 10:32 AM CDT | Areal Flood Warning | LMK | Anderson, Franklin, Mercer, Scott, Woodford | 3 hr |
| Jul 6, 11:25 AM CDT | River Flood Warning | LMK | Carroll, Henry, Owen | 38 hr |
| Jul 6, 11:37 AM CDT | River Flood Warning | LMK | Hart | 3 days |
| Jul 6, 11:37 AM CDT | River Flood Warning | LMK | Edmonson | 4 days |
| Jul 6, 11:37 AM CDT | River Flood Warning | LMK | Butler, Warren | 4 days |
| Jul 6, 11:37 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 5 days |
| Jul 6, 2:15 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 3 more | 12 hr |
| Jul 6, 2:26 PM CDT | Areal Flood Warning | LMK | Adair, Anderson, Bourbon, Boyle, Casey, Clark and 22 more | 12 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.